MAUDE Adverse Event Report: ARTHREX, INC. REAMER, LOW PROFILE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. REAMER, LOW PROFILE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number REAMER, LOW PROFILE
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via email that an ar-1410lp low profile reamer broke.This was discovered during a procedure on (b)(6) 2023.No further information was given at this time.
 
Additional Manufacturer Narrative
Complaint is confirmed.Upon visual evaluation, it was noted that one of the distal cutting edges of the device is broken.Also, it was noted under the other cutting edges an abrasion mark.However, the broken piece was not returned for investigation.The cause remains undetermined.

Brand Name
REAMER, LOW PROFILE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16223170
Report Number1220246-2023-06141
Device Sequence Number6605959
Product Code LXH
UDI-Device Identifier00888867016811
UDI-Public00888867016811
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREAMER, LOW PROFILE
Device Catalogue NumberAR-1410LP
Device Lot Number14965073
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2023
Supplement Date Received by Manufacturer01/04/2023
Initial Report FDA Received Date01/23/2023
Supplement Report FDA Received Date03/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown